MathSciNet Relay Station
MathSciNet bibliographic data
MR1355507 60J10 (60B15)
Rosenthal, Jeffrey S. Convergence rates for Markov chains. SIAM Rev. 37 (1995), no. 3, 387–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement